×

zbMATH — the first resource for mathematics

Chain conditions in the distributive product of lattices. (English) Zbl 0297.06002

MSC:
06D05 Structure and representation theory of distributive lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BALBES R., HORN A.: Order sums of distributive lattices. Pacif. J. Math. 21. 1967, 421-435. · Zbl 0157.34401
[2] DEAN R. A.: Free lattices generated by partially ordered sets. Canad. J. Math. 16. 1964, 135-148. · Zbl 0122.25801
[3] GRÄTZER G.: Lattice Theory. San Francisco 1971. · Zbl 0232.06001
[4] GRÄTZER G.: Universal Algebra. London 1968. · Zbl 0182.34201
[5] GRÄTZER G., LAKSER H., PLATT C. R.: Free product of lattices. Fundam. Math. 69, 1970, 233-240. · Zbl 0206.29703
[6] GRÄTZER G., LAKSER H.: Chain conditions in the distiibutne free product of lattices. Transactions AMS 144, 1969, 301-312. · Zbl 0194.32504
[7] LADZIANSKA Z.: Poproduct of lattices and Sorkin’s theorem. Mat. Čas. 4, 1974, 247-251. · Zbl 0288.06005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.